# SDR IPXA2017071719383

- Difficulty date: July 15, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 76,148 hours, 14,898 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT ARM.  DOOR OPERATION ROUGH.  DOOR WILL NOT OPEN.  DOOR APPEARED TO HAVE A DAMAGED UNLOCK. FOUND ONE CABLE  LOOSE IAW AMM 52-11-02-830-801. ADJUSTED THE CABLE. OPEN AND CLOSED L1 DOOR ELECTRICALLY, NORMAL.
